Top answers from doctors based on your search:
Disclaimer

aleve kidney damage

A 97-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
What is wrong?: The first and only question here is for what are you needing treatment or medication for? You forgot to include that in your question.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 40-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Yes: Only do not exceed recommended dose or frequency.
A 69-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Pain control: If tylenol (acetaminophen) is not cutting it, you may want to see a rheumatologist to figure out the pain and its cause and give you proper treatment ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Aasim Sehbai
23 years experience Hematology and Oncology
Hydronephrosis: It is unlikely that the aleve (naproxen) effect on kidneys would result in a delayed hydronephrosis.
1
1 thank
A 28-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Yes: You can take Aleve (naproxen) while on the UTI medication. It may help both your menstrual cramps as well as bladder pain.
2
2 thanks
A 26-year-old female asked:
Dr. Tracy Lovell
20 years experience Rheumatology
Yes: These medications can potentially affect the kidney this way or you could have something going on. Discuss with your doctor.
1
1 thank
A 33-year-old male asked:
Dr. Tarek Naguib
39 years experience Nephrology and Dialysis
Not exactly: The main idea is to prevent damage to kidneys from medicines and other causes. However, medicines are used to treat a specific cause. So, depending on ... Read More
3
3 thanks
A 69-year-old member asked:
Dr. Quresh Khairullah
41 years experience Nephrology and Dialysis
See below: There are many causes of kidney damage/injury. Some are reversible and some are not. If its an allergic reaction to a medication, this injury is gener ... Read More
4
4 thanks
A 37-year-old member asked:
Dr. W. james Chon
24 years experience Nephrology and Dialysis
Many possible causes: Medical conditions such as diabetes, long-standing hypertension, glomerulonephritis--i.e. inflammation of the filtering units of the kidneys often lea ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
Kidney damage signs: There are two simple tests to see if you have kidney problems. One is an urine analysis. If you have protein or red blood cells in your urine, there m ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month